| Model Number |
305C225 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
02/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that there was central regurgitation of the aortic valve, specifically a 23mm mosaic bioprosthetic valve, with moderate severity.The 23mm mosaic bioprosthetic valve was implanted on (b)(6) 2013.On (b)(6) 2025, a transcatheter valve-in-valve procedure was performed to replace the 23mm mosaic bioprosthetic valve.No patient complications have been reported as a result of this event.